| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
07/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, the patient was considered to be at high-risk for a conduction block due to a membranous septum length of 1.4 millimeters (mm).Upon deployment of the valve to the point of no recapture (ponr), a left bundle branch block (lbbb) was observed.The valve was fully deployed, however, the lbbb continued following the implant of the valve.Subsequently, the patient left the procedure with temporary pacing inserted.
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-34 (serial: (b)(6); product type: 0195-heart valves; implant date (b)(6) 2025; explant date n/a the codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.